# SDR 07FDEA00944

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PYLON NR 2, CHAFING MARKS ON INBOARD SIDE OF PYLON-TO-ENGINE ATTACH FITTING.  REPAIR WAS PERFORMED BY BLEND OUT AND RESTORE PROTECTION.
